# SDR V0XD20220516001

- Difficulty date: May 4, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb EMB110*
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 15 HAS SIGNS OF CORROSION AROUND NUTPLATE HOLES BETWEEN FR. 60 AND FR 62. CORRECTIVE ACTION: REMOVED AND REPLACED GUSSET (P/N: 145-22226-003) AT LBL 15 FROM FR 60 TO 62 IAW EMB SRM 53-24-15, 51-40-02.
